# SDR CA010504015

- Difficulty date: April 13, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 21,299 hours, 4 cycles
- Engine: Rroyce DART5298X
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Part number: 159L100071
- Condition: Cracked
- Location: Nlg Door
- Part time: 21,681 hours
- Component: Nose Gear, Gruman, G159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING THE POST FLIGHT INSPECTION A CRACK WAS FOUND IN THE NOSE GEAR DRAG BRACE FAIRING ASSEMBLY. THE CRACK WAS ON THE L/H SIDE FORMER WHICH WAS CRACKED COMPLETELY THROUGH. IF LEFT UNREPAIRED A FAILURE OF THE FAIRING ASSEMBLY WAS POSSIBLE. THE CRACK WAS QUITE NOTICEABLE DURING THE VISUAL INSPECTION.PART REMOVED, REPAIRED AND REINSTALLED.
